A member asked:

So i took antibiotics because i had an abscess on my butt crack and my mom forcefully drained it at home by squeezing it. now my vagina itches. i suspect its a yeast infection but there's no discharge and now my boyfriend has similar symptoms?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

Yeast infection: Being on antibiotics predisposed you to a yeast infection of the vagina. Yeast infections can be passed back and forth between sexual partners and both of you should be treated. Squeezing a boil or abscess to drain it is very unwise and dangerous.

Answered 3/25/2022

127 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question